Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Stitches at left side of lower naval from gallbladder surgery feel tight and painful. Burning cheek bones, fever. Should I be worried ?

I had laproscopic gallbladder surgery on friday. The stitches at the left side of my lower naval feel tight and painful still. I woke up nauseous and light headed this morning. Drank some water and ate and felt better. Now my cheek bones are burning and I m borderlining on a low grade fever and just noticed a rash to the far right on my rib incisions. Should I be worried?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Procedures
Medical Topics
General & Family Physician 's  Response
some degree of pain at surgical wound site is obvious....but if pain is severe with ooze from stitch site,thenconsult your surgeon.....low grade fever with flushing and body aches are normal after surgery,if high grade then consult your surgeon...
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor